Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

2 month child vomits after feeding. What could be the reason?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
my two months old daugther vomits after feeding what's the reason. recently she caught cold and doctor referd sinarest and spridex and for vomiting she sugested domstal . I comlpleted all the dosage as prescribed by the doctor but she vomited all the milk after breastfeeding
Posted Wed, 28 Nov 2012 in Child Health
Answered by Dr. Uma Rajah Ananth 1 hour later
Welcome to HCM!
In a 2 month old child,when there is phlegm or when there is cough,there is a tendency to vomit!
As small kids can not cough out phlegm,the swallowed phlegm will lead to vomiting.
When you breast feed, give her smaller amounts more frequently.
Keep in head up position for 10 minutes after feeds.
The medicines you are giving are OK.Sporidex is an antibiotic.
If she still has cold symptoms you can continue sinarest for 2-3 days more.
A post nasal drip( trickling of nasal secretions down the throat) due to nasal block can also cause this.
A normal saline nasal drops will help in this -to be used 3-4 times per day,10 mnts before feeding.
If the vomiting continues show to the pediatrician again.
The child should not get dehydrated.
All the best
God bless

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor